# SDR AALA991090

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497524
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

KIN - FLT 628 - AFTER TAKEOFF KIN EN ROUTE TO MIA, SMOKE AND FUMES WERE NOTED IN COCKPIT.  AIRCRAFT RETURNED TO KIN AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 AIR CONDITIONING PACK ACM.  ALSO, REPLACED NR 1 AIR CONDITIONING PACK FLOW CONTROL VALVE AS PRECAUTIONARY MEASURE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
